×

zbMATH — the first resource for mathematics

Periodic trajectories of a billiard in magnetic field. (Russian, English) Zbl 1100.70519
Prikl. Mat. Mekh. 69, No. 6, 942-949 (2005); translation in J. Appl. Math. Mech. 69, No. 6, 844-851 (2005).
The authors consider a problem on existence of periodic trajectories of a charged particle in magnetic field when the particle moves inside closed convex domain and is reflected elastically from its boundary. By means of geometric Poincaré theorem the presence of an infinite number of different periodic trajectories is established at small strength of magnetic field. Stability conditions are established for two-link trajectories in the case of homogeneous magnetic field.

MSC:
70H05 Hamilton’s equations
70K42 Equilibria and periodic trajectories for nonlinear problems in mechanics
PDF BibTeX XML Cite
References:
[1] Robnik, M.: Regular and chaotic billiard dynamics in magnetic fields. Nonlinear phenomena and chaos, 303-330 (1986)
[2] Kozlova, T.V.: The non-integrability of a rotating elliptic billiard. Prikl. mat. Mekh. 62, No. 1, 87-101 (1998) · Zbl 1050.70521
[3] Birkhoff, G.D.: Dynamical systems. (1927) · JFM 53.0732.01
[4] Kozlov; V., V.; Treshchev; V., D.; Billiards: A genetic introduction to the dynamics of systems with impacts. (1991) · Zbl 0751.70009
[5] Polikarpov, S.A.: Periodic billiard trajectories in a uniform gravity field. Vestnik MGU. Ser. 1. Matematika, mekhanika 5, 42-45 (2002) · Zbl 1107.70302
[6] Treshchev, D.V.: The problem of the existence of periodic trajectories of a Birkhoff billiard. Vestnik MGU, ser. 1. Matematika, mekhanika 5, 72-75 (1987)
[7] Novikov, S.P.: Hamiltonian formalism and the multivalued analogue of Morse theory. Uspekhi mat. Nauk 37, No. 5, 3-49 (1982)
[8] Novikov, S.P.; Taimanov, I.A.: Periodic extremals of multivalued or not everywhere positive functionals. Dokl. akad. Nauk SSSR 274, No. 1, 26-28 (1984)
[9] Taimanov, I.A.: Non-self-intersecting closed extremals of multivalued or not everywhere positive functionals. Izv. akad. Nauk SSSR. Ser. matematicheskaya 55, No. 2, 367-383 (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.